# SDR 97UAL900228

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355UA
- Make and model: Boeing 737322
- Aircraft serial: 24361
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin
- Component: Hamilton Sta, 711003
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DENVER DUE TO CABIN PRESSURE PROBLEMS.  LANDING WAS NORMAL.  *S/D*  AIRCRAFT WOULD NOT PRESSURIZE, RT PACK HI, OUTFLOW VALVE CLOSED, IN AUTO OR STANDBY, BOTH BLEEDS ON.  USING APU BLEED, NO HELP.  REPLACED FORWARD AND AFT OUTFLOW VALVES, OPS CHECK GOOD.
